# SDR CA110215008

- Difficulty date: February 15, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Diamon DA 40
- Aircraft time: 720 hours
- Engine: Lyc IO360M1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Map Light
- Part time: 771 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW NOTIFIED MX OF BURNED OUT, PILOT SIDE MAP LIGHT.  LIGHT ASSY REMOVED TO REPLACE LIGHT BULB, UPON INSPECTION FOUND SOCKET ON ASSY MELTED.
